Get E-Book on COVID-19

Q. After a brain tumor removal, I still have some persistent symptoms. Should I be worried?

Answered by
Dr. Devavrat Harihar Nene
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 28, 2017 and last reviewed on: Oct 09, 2018

Hello doctor,

I had a hemangioblastoma tumor removed from the back right cerebellum last year. The operation was successful and the tumor was 100 % removed. Before my surgery, I felt some twitching, night sweats, and headaches. I no longer have headaches, but I am having some night sweats and my twitching is back, but only in the eyes and calves. My recent MRI was three months ago. There were no findings, just hematoma from the surgery. I will have another one soon for follow up. Is there anything to worry about with the twitching and night sweats? They seem to be very persistent.

#

Hello,

Welcome to icliniq.com.

  • These symptoms may not be related to the lesion in your brain.
  • Have you got your blood sugars checked? Have you been eating well?
  • Consult a physician to get liver renal functions done.

For more information consult a neurologist online --> https://icliniq.com./ask-a-doctor-online/neurologist


Was this answer helpful?

 | 

Thank you doctor,

According to my post operation paperwork, which I can post later if you like, they said my liver function was normal. They were concerned with my frequent urination and my blood sugar. But, I was tested before for diabetes and that came up negative. I had an abdomen ultrasound and CT scan while I was in the ICU which came back with no abnormalities. Also, these symptoms have been persistent for at least two years with night sweats. So, I can ask about a liver and renal test. Is this something they may have missed? They did screen me for cancer very thoroughly. If it is a liver problem, is this correctable?

#

Hello,

Welcome back to icliniq.com.

  • The night sweats are a common symptom of hemangioma. If the tumor is 100 % removed as per the surgeon, then it is difficult to explain the persistent night sweats. We can look for a small hemangioma at any other location which could have been missed or a repeat MRI to look for a residual lesion or recurrence. I would advise PET MRI brain and a PET CT. I do not mean to scare you or anything as this can still be a benign symptom which may pass off. But let us investigate if it is feasible.
  • I am not sure about the twitching and why it is only on the eyes and calves?

For more information consult a neurologist online --> https://icliniq.com./ask-a-doctor-online/neurologist


Was this answer helpful?

 | 

Related Questions:
How can severe hip pain be effectively treated?
Kindly explain if chewing nicotine gums increase blood sugar levels in a diabetic.
Can headache occur as a side effect of BP medicine?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Please help me lower my blood sugar levels.

Query: Hello doctor, I have diabetes since the last 11 to 12 years, and I started taking medicines given by my family doctor. Presently, I am taking Glimisave M2 (one tablet in the morning and evening), Dynaglipt 20 (one tablet in the morning), and Absolut 3G (one in the evening). My health is fine, and I...  Read Full »

What is a blood blister and how can it be treated?

Query: Hello doctor, I have a tiny red dot on the bottom of my pinky toe. It seems to be some blood blister. If it pops, it will bleed forever. It will not go away. What is it and how do I get it to go away?  Read Full »

I have headache after using Nevanac ophthalmic suspension

Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.